| Model Number |
PM20212 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported they opened a set of rts defib electrodes and the gel was peeling off.Pharmaco warehouse checked 4 additional units in the warehouse and 2 have the same issue.
Additional Manufacturer Narrative
Samples were not received for the investigation.A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause, therefore a corrective action is not applicable at this time.This complaint will be used for tracking and trending purposes.
Additional Manufacturer Narrative
Sections h3 and h6 evaluation codes were updated.Updated investigation summary: the device history record was reviewed and indicated the product was released accomplishing all quality standards.A photo was provided and visually inspected; the reported issue was observed.A retained device was tested and did not show signs of delamination.No abnormal conditions were found in our process that could trigger this issue.All information received will be used for tracking and trending purposes and we will continue to monitor.H6 evaluation code "type of investigation", investigation findings" and "investigation conclusions" were updated.